# SDR UALA2011100305338

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 59,240 hours, 22,008 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 120
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF A-CK JIC 4-2020 ITEM 24 FAILS EMERGENCY LIGHTS BATTERY CAPACITY TEST MSG DISPLAYED AFTER TEST BATTERY CAP EMER R.  REPLACED BATTERY, NO HELP.  SUSPECT EPSU.  REPLACED EPSU, OP CHECKS OKAY.
